# SDR 02FDEA00310

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 36,267 hours, 22,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUTBOARD FLAPS WENT ASYMMETRIC WITH ONE NEEDLE IND.  RECONNECTED TORQUE TUBE PER MM 27-51-00-5.  OPS CHECK GOOD.
